# SDR AU000152

- Difficulty date: April 5, 2000
- Submitted: June 23, 2000
- Operation: General aviation
- Make and model: Pilats PC12
- Propeller: Hartzl HCE4A3D
- System (JASC): 6110 · Propeller Assembly
- Part: Propeller
- Condition: Damaged
- Location: Propeller Assy
- Component: Propeller Assy, Hartzl
- Stage of operation: NR
- How discovered: V
- Nature of condition: C
- Precautionary procedure: K

## Discrepancy

(AUS) PROPELLER STRIKE (KANGAROO).  PROPELLER AND ENGINE INSPECTED IAW MAINTENANCE MANUALS WITH NO DEFECTS FOUND.
